# SDR SIMA201812149007

- Difficulty date: November 29, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 43,942 hours, 39,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #6 FLOOR PROXIMITY LIGHT DAMAGED-C/A-REMOVED AND REPLACED #6 FLOOR PROXIMITY LIGHT STRIP IAW EMB 145 AMM 33-50-12.
